# SDR REXA2022060901087

- Difficulty date: April 12, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670321723
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IS CORRODED AROUND NUT PLATES AT FS 280.	REMOVED AND REPLACED FLOOR SILL IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01,  AND 51-42-15-001-001.
